# SDR VNAA2014022400023

- Difficulty date: February 24, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 23,717 hours, 23,376 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND FOUND 3 NLG SENSORS OUT OF RIG.  MAINTENANCE RIGGED SENSORS AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
